# SDR UIEA2019082095219

- Difficulty date: August 18, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,600 hours, 17,207 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AFT EQPT EXH FAN 2" STATUS MSG.  RESET EICAS AUTO EVENT PER AMM 31-41-00. AFT EQUIP COOLING FAN CHECK OK AS PER AMM 21-58-41.
